MathSciNet Relay Station
MathSciNet bibliographic data
MR3090778 41A10 (41A63)
Totik, Vilmos Approximation by homogeneous polynomials. J. Approx. Theory 174 (2013), 192–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement